A condition for a component of the centralizer of an involution to be standard
Matematičeskie zametki, Tome 30 (1981) no. 2, pp. 161-170
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1981_30_2_a0,
author = {R. Zh. Aleev},
title = {A condition for a component of the centralizer of an involution to be standard},
journal = {Matemati\v{c}eskie zametki},
pages = {161--170},
year = {1981},
volume = {30},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1981_30_2_a0/}
}
R. Zh. Aleev. A condition for a component of the centralizer of an involution to be standard. Matematičeskie zametki, Tome 30 (1981) no. 2, pp. 161-170. http://geodesic.mathdoc.fr/item/MZM_1981_30_2_a0/